Alert archive / Minnesota / River Flood Warnings in 2022
River Flood Warning 4, NWS Twin Cities, MN
NWS Twin Cities, MN issued this river flood warning at May 11, 2022, 10:20 AM CDT for Goodhue County, Minnesota. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- May 11, 2022, 10:20 AM CDT (15:20 UTC)
- Expired
- May 12, 2022, 12:07 PM CDT
- In force
- 26 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Goodhue County, MN
The radar
The Minneapolis radar (KMPX), 100 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fork Zumbro River at Pine Island (PNLM5).
- Action stage
- 16 ft
- Minor stage
- 17 ft
- Moderate stage
- 19 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05373130, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
844
WGUS43 KMPX 111520
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Twin Cities/Chanhassen MN
1020 AM CDT Wed May 11 2022
...The National Weather Service in the Twin Cities has issued a
Flood Warning for the following rivers in Minnesota...
Middle Fork Zumbro River at Pine Island 1S affecting Goodhue
County.
.MRMS indicates at least 3 inches of rain has fallen with storms
this morning with another 1-2 inches expected within the next 2
hours. The river is forecast to reach Minor flood stage around noon
on Wednesday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To escape rising water, take the shortest path to higher ground.
&&
MNC049-120330-
/O.NEW.KMPX.FL.W.0004.220511T1520Z-220512T1200Z/
/PNLM5.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1020 AM CDT Wed May 11 2022
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO TOMORROW MORNING...
* WHAT...MRMS indicates at least 3 inches of rain has fallen this
morning with another 1-2 inches expected within the next 2 hours.
* WHERE...Middle Fork Zumbro River at Pine Island 1S.
* WHEN...From this morning to tomorrow morning.
* ADDITIONAL DETAILS...
- At 900 AM CDT Wednesday, the stage was 9.6 feet.
- Forecast...The river is forecast to reach Minor flood stage
around noon on Wednesday.
- Flood stage is 17.0 feet.
- Flood History...No available flood history.
&&
LAT...LON 4420 9278 4420 9268 4421 9261 4419 9261
4412 9278
$$
CTG3 follow-up statements
964
WGUS43 KMPX 112208
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Twin Cities/Chanhassen MN
508 PM CDT Wed May 11 2022
...Flood Warning continues for the following river in Minnesota...
Middle Fork Zumbro River at Pine Island 1S affecting Goodhue
County.
.The Middle Fork Zumbro River continues to rise as a result of the
heavy rainfall from thunderstorms Wednesday morning. More storms
will occur this evening and tonight, potentially adding more runoff
to the basin.
For the Zumbro River...including Pine Island 1S...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
MNC049-121015-
/O.EXT.KMPX.FL.W.0004.000000T0000Z-220512T2300Z/
/PNLM5.1.ER.220512T0225Z.220512T0600Z.220512T1103Z.NO/
508 PM CDT Wed May 11 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Middle Fork Zumbro River at Pine Island 1S.
* WHEN...Until tomorrow evening.
* ADDITIONAL DETAILS...
- At 400 PM CDT Wednesday, the stage was 12.9 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 18.2 feet overnight. It will
then fall below flood stage Thursday morning.
- Flood stage is 17.0 feet.
- Flood History...This crest compares to a previous crest of
18.1 feet on 03/31/2013.
&&
LAT...LON 4420 9278 4420 9268 4421 9261 4419 9261
4412 9278
$$
CCS863
WGUS83 KMPX 120401
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
1101 PM CDT Wed May 11 2022
...The Flood Warning is extended for the following rivers in
Minnesota...
Middle Fork Zumbro River at Pine Island 1S affecting Goodhue
County.
.More rainfall overnight will cause the Middle Fork Zumbro River to
resume rising later tonight and Thursday.
For the Zumbro River...including Pine Island 1S...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
MNC049-121615-
/O.EXT.KMPX.FL.W.0004.000000T0000Z-220513T0700Z/
/PNLM5.1.ER.220512T1336Z.220512T1600Z.220512T1904Z.NO/
1101 PM CDT Wed May 11 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Middle Fork Zumbro River at Pine Island 1S.
* WHEN...Until early Friday morning.
* ADDITIONAL DETAILS...
- At 1000 PM CDT Wednesday, the stage was 14.1 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 17.4 feet late tomorrow
morning. It will then fall below flood stage early tomorrow
afternoon.
- Flood stage is 17.0 feet.
- Flood History...This crest compares to a previous crest of
17.3 feet on 03/23/2011.
&&
LAT...LON 4420 9278 4420 9268 4421 9261 4419 9261
4412 9278
$$
CCS976
WGUS83 KMPX 121707
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
1207 PM CDT Thu May 12 2022
...The Flood Warning is cancelled for the following rivers in
Minnesota...
Middle Fork Zumbro River at Pine Island 1S affecting Goodhue
County.
MNC049-121815-
/O.CAN.KMPX.FL.W.0004.000000T0000Z-220512T1707Z/
/PNLM5.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1207 PM CDT Thu May 12 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Middle Fork Zumbro River at Pine Island 1S.
* ADDITIONAL DETAILS...
- At 1100 AM CDT Thursday, the stage was 15.6 feet.
- The river has currently crested, though it may rise again
later tonight due to ongoing thunderstorm activity. Unless
more very heavy rain occurs in the basin, the river should
remain below flood stage.
- Forecast...The river is expected to rise to a crest of 16.7
feet late tonight.
&&
LAT...LON 4420 9278 4420 9268 4421 9261 4419 9261
4412 9278
$$
CCSWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this river flood warning went out at May 11, 6:31 AM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, May 11, 6:31 AM CDT, 3 hours 49 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 631 AM CDT Wed May 11 2022 .DISCUSSION...(Today through Tuesday) Issued at 236 AM CDT Wed May 11 2022 * KEY MESSAGES: - Conditions favor severe storms/supercells with large hail and possible tornadoes this afternoon. Tornado threat maximized near a warm front. - Heavy rain/flash flooding is an increasing threat tonight especially if storms end up tracking over the same locations. - More severe storms expected Thursday, highest threat across western Minnesota. An active two days are in store with an unseasonably warm and humid airmass over the Central/Northern Plains setting the stage for several rounds of strong storms as a large trough approaches from the west. Currently a well-defined surface warm front stretches west- to-east near I-80 in Iowa with the 850-hPa boundary further north over southern Minnesota. This elevated boundary is already sparking a few showers/weak storms near I-90 which is a signal of things to come later today as the front quickly lifts northward. Currently a lack of defined upper-level ascent and very dry air above 850 hPa are keeping these cells limited in coverage and strength, and this should continue to be the case through early/mid afternoon as upper- level heights rise and the warm front surges north into central MN. By late this afternoon storms are expected to rapidly grow across southwest Minnesota as an upper wave approaches from the west and feeds an increasing low-level jet toward the northward-advancing warm front. A surge of warm and humid air from the south will bring temperatures in the mid/upper 80s into southern MN with dewpoints rapidly rising into the lower 70s. The resulting strong instability combined with deep-layer shear of 50-60 kts will be more than favorable for strong supercells capable of very large hail, especially those that can develop near and just south of the warm front where storm-relative helicity will be maximized. This helicity could also favor tornadoes near the warm front, although this threat is much more conditional on LCL heights and potential for strong/cold downdrafts to lessen a prolonged tornado threat...as well as storm motion which may cause storms to cross north of the warm front and become more elevated in nature. These factors will need to be watched closely this afternoon to see if and where a more localized enhanced tornado threat can develop if these factors can become overcome. Storms should increase in coverage this evening as they push into central/eastern Minnesota and eventually western Wisconsin. Large hail, wind and isolated tornadoes will remain a threat through this time, however the main focus through this period will be an increasing threat for very heavy rain and flash flooding. This will especially become true toward sunset as storm motion vectors veer to become more parallel to the warm front, and an increasing LLJ feeds copious moisture into the boundary. Widespread 1" to 2" rainfall amounts seem probable from southern MN into areas near/just north of the Twin Cities and into northwest Wisconsin. If storms end up training repeatedly over a few locations then isolated amounts of 3" or 4" would not be out of the question. Once storms clear out late tonight, attention will turn to unseasonable heat and humidity on Thursday followed by another round of strong to severe storms. With 850 hPa temperatures rising to as high as 22C, full mixing would favor surface temperatures as high as the lower 90s. Combined with dewpoints in the upper 60s/near 70 this would push heat index values in the lower or even mid 90s. This could approach heat advisory criteria especially for the Twin Cities, but will need to watch a couple of factors before pulling the trigger on this, namely 1) potential for cloud cover to cut back on full heating and 2) lower dewpoints mixing down and keeping heat index values limited. Regardless of how high Thursday's temperatures get, the airmass will once again be very unstable setting the stage for another round of strong to severe storms Thursday afternoon and evening as the main upper trough to the west pushes through. Shear profiles will once again favor supercells with large hail and a few tornadoes, especially early in the event over western MN and also closer to the warm front over central/northern MN, but given the extent of the upper forcing a more linear storm mode appears favorable with damaging winds a higher threat. How widespread these winds can become will depend on shear/cold pool interactions which will need to wait until closer to the event to be better assessed. Higher moisture could prevent outflow from surging ahead of the storms too quickly, which would favor a more long-lived wind event as the storms push toward the Twin Cities and western Wisconsin. Heavy rain will again be possible, but not as high as Wednesday's threat given a quicker west-to-east progression of the overall system. Behind Thursday's strong storm system, a transition to more zonal upper flow will bring somewhat cooler and much drier air into the area for Friday and into the weekend. With temperatures in the lower/mid 70s and dewpoints in the 40s and 50s, we should get to enjoy quite a nice spring weekend across the area...a seeming rarity this spring so far. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 624 AM CDT Wed May 11 2022 Strong storms currently south of KMSP should eventually weaken but may get close to MSP if current trends continue. Otherwise VFR today with gradually veering winds to SE. Complex of strong storms expected to develop over southwest and western MN late this afternoon and spread into MSP area and points north late evening into the early morning. Damaging wind gusts possible when these storms come through. KMSP... Strong storm to the south should begin weakening as it approaches MSP, but may hold together long enough to impact the terminal. Will monitor storm trends and add thunder to TAF shortly if current trends continue. Otherwise more widespread storms expected near or shortly after sunset and could be strong/severe with high wind. /OUTLOOK FOR KMSP/ Thu...VFR/MVFR, chc SHRA/TSRA. Wind S 10-15G25 kts. Fri...Mainly VFR. Wind SW 10 kts. Sat...VFR, chc pm MVFR with -SHRA. Wind WNW 10-15g25kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...DPH AVIATION...DPH
Hazardous weather outlook, May 11, 4:30 AM CDT, 5 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 430 AM CDT Wed May 11 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 120930- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 430 AM CDT Wed May 11 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight. Strong to severe storms are expected across much of the area today and tonight. Very large hail, damaging winds and a few tornadoes are possible. In addition, very heavy rain and localized flash flooding are possible, especially near and after sunset. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of widespread strong to severe storms is expected Thursday afternoon and evening, with large hail and damaging winds the primary threats. Isolated tornadoes are also possible, especially across western Minnesota. Temperatures could reach the lower 90s Thursday afternoon with heat index values as high as 95 degrees. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed today and Thursday.
In the hours before
Local storm report, May 11, 8:55 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
855 AM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HAIL 1 N PINE ISLAND 44.22N 92.65W
05/11/2022 E1.50 INCH GOODHUE MN PUBLIC
PING PONG BALL SIZED HAIL, RELAYED VIA
SOCIAL MEDIA PIC.
&&
JPCLocal storm report, May 11, 9:08 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
908 AM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM HAIL PINE ISLAND 44.20N 92.65W
05/11/2022 E1.40 INCH GOODHUE MN BROADCAST MEDIA
PUBLIC REPORT RELAYED BY BROADCAST MEDIA.
&&
CTGLocal storm report, May 11, 9:11 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
911 AM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL PINE ISLAND 44.20N 92.64W
05/11/2022 E1.75 INCH GOODHUE MN TRAINED SPOTTER
PUBLIC REPORT RELAYED BY TRAINED SPOTTER.
&&
CTGLocal storm report, May 11, 9:12 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
912 AM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL PINE ISLAND 44.20N 92.65W
05/11/2022 E2.00 INCH GOODHUE MN BROADCAST MEDIA
PUBLIC REPORT RELAYED BY BROADCAST MEDIA.
&&
CTGSpecial weather statement, May 11, 9:22 AM CDT, 58 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 922 AM CDT Wed May 11 2022 MNC049-111515- Goodhue- 922 AM CDT Wed May 11 2022 ...URBAN AND SMALL STREAM FLOODING EXPECTED... Thunderstorms with heavy rain will cause minor flooding in the following counties... Goodhue... * Until 1015 AM CDT. * At 921 AM CDT, Doppler radar indicated heavy rain due to thunderstorms. This will cause urban and small stream flooding in the area. * Some locations that will experience minor flooding include... Pine Island. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. && LAT...LON 4423 9305 4429 9255 4420 9256 4420 9305 NDC
Local storm report, May 11, 9:29 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
929 AM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL PINE ISLAND 44.20N 92.65W
05/11/2022 E2.00 INCH GOODHUE MN BROADCAST MEDIA
PUBLIC REPORT RELAYED BY BROADCAST MEDIA.
&&
CTGThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 5:32 AM CDT | Special Weather Statement | MPX | Nicollet | 28 min |
| May 11, 5:48 AM CDT | Special Weather Statement | MPX | Waseca | 27 min |
| May 11, 6:10 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Waseca | 35 min |
| May 11, 6:32 AM CDT | Special Weather Statement | MPX | Steele | 28 min |
| May 11, 6:41 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 34 min |
| May 11, 7:00 AM CDT | Special Weather Statement | MPX | Steele | 30 min |
| May 11, 7:13 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 10 min |
| May 11, 7:29 AM CDT | Special Weather Statement | MPX | Dodge | 31 min |
| May 11, 7:36 AM CDT | Special Weather Statement | MPX | Waseca | 84 min |
| May 11, 8:02 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 28 min |
| May 11, 8:10 AM CDT | Special Weather Statement | MPX | Rice | 35 min |
| May 11, 8:29 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 31 min |
| May 11, 8:45 AM CDT | Special Weather Statement | MPX | Steele | 60 min |
| May 11, 9:22 AM CDT | Special Weather Statement | MPX | Goodhue | 53 min |
| May 11, 11:23 AM CDT | Special Weather Statement | MPX | Meeker | 37 min |
| May 11, 11:44 AM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns | 33 min |
| May 11, 11:45 AM CDT | Special Weather Statement | MPX | Todd | 30 min |
| May 11, 11:56 AM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 49 min |
| May 11, 12:10 PM CDT | Special Weather Statement | MPX | Wright | 50 min |
| May 11, 12:16 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Wright | 44 min |
| May 11, 12:30 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 45 min |
| May 11, 12:37 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Renville, Yellow Medicine | 23 min |
| May 11, 12:41 PM CDT | Special Weather Statement | MPX | Hennepin | 49 min |
| May 11, 12:58 PM CDT | Special Weather Statement | MPX | Redwood | 32 min |
| May 11, 1:00 PM CDT | Severe Thunderstorm Warning | MPX | Martin, Watonwan | 45 min |
| May 11, 1:16 PM CDT | Special Weather Statement | MPX | Renville | 29 min |
| May 11, 1:24 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 36 min |
| May 11, 1:31 PM CDT | Tornado Warning | MPX | Martin, Watonwan | 29 min |
| May 11, 1:39 PM CDT | Special Weather Statement | MPX | Sherburne, Wright | 51 min |
| May 11, 2:26 PM CDT | Special Weather Statement | MPX | Meeker | 49 min |
| May 11, 2:39 PM CDT | Special Weather Statement | MPX | Isanti | 66 min |
| May 11, 3:03 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 42 min |
| May 11, 3:18 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Mille Lacs, Sherburne | 42 min |
| May 11, 3:57 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec, Mille Lacs, Sherburne | 63 min |
| May 11, 4:47 PM CDT | Special Weather Statement | MPX | Redwood | 28 min |
| May 11, 5:04 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 26 min |
| May 11, 5:23 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 38 min |
| May 11, 5:25 PM CDT | Special Weather Statement | MPX | Renville | 35 min |
| May 11, 5:51 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 39 min |
| May 11, 5:54 PM CDT | Special Weather Statement | MPX | McLeod, Sibley | 36 min |
| May 11, 5:55 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 65 min |
| May 11, 6:11 PM CDT | Tornado Warning | MPX | Brown, Redwood | 34 min |
| May 11, 6:16 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Watonwan | 44 min |
| May 11, 6:17 PM CDT | Severe Thunderstorm Warning | MPX | Renville | 43 min |
| May 11, 6:24 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker | 36 min |
| May 11, 6:28 PM CDT | Severe Thunderstorm Warning | MPX | Martin | 62 min |
| May 11, 6:29 PM CDT | Tornado Warning | MPX | Brown, Watonwan | 46 min |
| May 11, 6:31 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Renville, Sibley | 59 min |
| May 11, 6:35 PM CDT | Tornado Warning | MPX | Renville | 40 min |
| May 11, 6:40 PM CDT | Tornado Warning | MPX | Nicollet, Sibley | 50 min |
| May 11, 6:52 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet, Watonwan | 53 min |
| May 11, 6:53 PM CDT | Tornado Warning | MPX | Martin, Watonwan | 37 min |
| May 11, 6:59 PM CDT | Tornado Warning | MPX | McLeod, Renville, Sibley | 46 min |
Nearby
River Flood Warnings in Minnesota, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.